RYSZARD J. GRYGLEWSKI, M.D.; A. SZCZEKLIK, M.D.; G. CZERNIAWSKA-MYSIK, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: It has been recently noted that urticaria may develop after administration of indomethacin (1, 2) to aspirin-sensitive patients. We have evaluated the effect of several nonsteroidal antiinflammatory drugs in two patients who responded with urticaria to aspirin ingestion.
One of our patients was a 39-year-old woman who over the past 15 years suffered several attacks of urticaria and angioedema after taking analgesics. She had no family history of allergy, and her physical examination was unremarkable, except for chronic fibrositis. Skin test responses were histamine (2+), common inhalant allergens (-). The other patient, a 28-year-old man, gave a
GRYGLEWSKI RJ, SZCZEKLIK A, CZERNIAWSKA-MYSIK G. Aspirin Sensitivity: Other Drugs. Ann Intern Med. 1975;82:286–287. doi: https://doi.org/10.7326/0003-4819-82-2-286
Download citation file:
Published: Ann Intern Med. 1975;82(2):286-287.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use